Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The square model for random groups

Tom 142 / 2016

Tomasz Odrzygóźdź Colloquium Mathematicum 142 (2016), 227-254 MSC: Primary 20F65; Secondary 20F67. DOI: 10.4064/cm142-2-5

Streszczenie

We introduce a new random group model called the square model: we quotient a free group on $n$ generators by a random set of relations, each of which is a reduced word of length 4. We prove that, just as in the Gromov model, for densities $>{1}/{2}$ a random group in the square model is trivial with overwhelming probability and for densities $<{1}/{2}$ a random group is hyperbolic with overwhelming probability. Moreover, we show that for densities $d <{1}/{3}$ a random group in the square model does not have Property (T). Inspired by the results for the triangular model, we prove that for densities $<{1}/{4}$ in the square model, a random group is free with overwhelming probability. We also introduce abstract diagrams with fixed edges and prove a generalization of the isoperimetric inequality.

Autorzy

  • Tomasz OdrzygóźdźInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek